My anxiety was moderate-high before starting Lexapro. Sometimes it would inhibit me from doing everyday things, but restricting my quality of life ALOT. I am on Day 3 of Lexapro 10mgs (generic form) and surprisingly, my depression seems a TAD better, but my anxiety is out of control. So much panic. Headaches every day and teeth clenching here and there. I'm hoping it will get better and I'm hoping that relief of one of the side effects will come soon. Does anyone think that the generic form of drugs can be a factor in anything? ugh.
Escitalopram - Anxiety is worse! insight?
- 19 Apr 2015 by sldee
- 19 April 2015
- lexapro, depression, anxiety, escitalopram, generic
Added 19 Apr 2015:
I'm in a bit of a "fog"... a different fog than before starting the drug. the headaches are turning into migraines, which i'm prone to. Moody and slightly easily agitated. Almost aggressive. :/ *sigh* how does one even get through the work day? the end result has to be worth struggling through the side effects. Many thanks for the responses.
I have read that some people have issues with generic perscriptions ... but I do not know ... your symptoms are pretty typical for a lot of people starting Lexapro ... I went from celexa to lexapro so did not have any side effects in the begining ... but always had a feeling of kind of on edge and have a tremour ... also developed acne ... maybe you could ask the doctor if you could try cutting it in half untill you get use to it... I am tapering off and have had a lot of anxiety .and horrible side effects of withdrawal..but doing much better now that I am down to 2,5mg ... I have always wondered if the 10 mg was to strong for me. ... hope you are able to adjust soon ... I have read it takes a couple weeks to adjust ... I know it is hard to cope with the anxiety .. keep reading posts from others it really helps to understand that you are not alone in your symptoms. ... good luck !
It is common to experience more anxiety when first starting an antidepressant medication. It can take 2 or 3 weeks for the side effects to subside. If it is too uncomfortable let your doctor know as sometimes they will give a benzo to use short term until the side effects subside. Hang in there, it does get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2018 • 17 answers
Updated 8 Jan 2015 • 4 answers
Hi. My doctor recently switched me to Escitalopram (generic for Lexapro) from Celexa and I took 10mg
Updated 8 Feb 2016 • 2 answers
Updated 14 Sep 2018 • 3 answers
Updated 12 days ago • 1 answer